# SDR 20000515AP033

- Difficulty date: March 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 701 - JAX-IND - NR 2 ENGINE FIRE DETECTOR GROUND FAULT LIGHT ILLUMINATES ON STEADY DURING TAKEOFF/CLIMB.  ON INTERMITTENTLY DURING CRUISE.  DEFERRED IN IND, CLEARED IN EWR, REPOSITIONED NR 2 FIRE LOOP.  (M)
